Alert archive / Alabama / Tornado Warnings in 2001

Tornado Warning 71, NWS Mobile, AL

November 24, 2001Crenshaw County, Alabama

NWS Mobile, AL issued this tornado warning at Nov 24, 2001, 7:58 PM CST for Crenshaw County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.

The facts

Issued
Nov 24, 2001, 7:58 PM CST (01:58 UTC)
Expired
Nov 24, 2001, 8:30 PM CST
In force
32 min
Issued by
NWS Mobile, AL
Area
Whole counties; the outline is the Mesonet’s reconstruction

County Crenshaw County, AL

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 24, 2:00 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2001-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2001-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1498 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
3.1
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WFUS54 KMOB 250158
TORMOB
ALC041-250230-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
758 PM CST SAT NOV 24 2001

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* TORNADO WARNING FOR...
  CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA

* UNTIL 830 PM CST

* AT 752 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 8 MILES WEST OF RUTLEDGE...MOVING EAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  RUTLEDGE BY 805 PM CST
  PATSBURG...LIVE OAK BY 810 PM CST
  PETREY BY 815 PM CST

IF YOU ARE IN THE PATH OF A TORNADO...ABANDON VEHICLES AND TRAILER
HOMES AND SEEK A REINFORCED SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 3182 8644 3171 8644 3171 8616 3178 8616
          3189 8620

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Nov 24, 2:39 PM CST, 5 hours 19 minutes earlier.

Area forecast discussion, Nov 24, 2:39 PM CST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CST SAT NOV 24 2001

ACTIVE EVENING IS IN STORE FOR THE EASTERN PORTION OF THE AREA AS
DEEP LOW MOVES FROM IA TO NEAR LAKE SUPERIOR BY 12Z SUNDAY WHILE THE
APPROACHING...YET DECELERATING...FRONT MOVES TO GENERALLY FROM A MOB
TO MGM LINE.  WEAKENING UPPER SUPPORT FROM H3 JET ROUNDING THE BASE
OF THE H5 TROF AND STRONG MID LEVEL ASSOCIATED VORT OVER MID MS
RIVER VALLEY LIFTING NORTHWARD WILL RESULT IN WEAKENING ORGANIZED
STORMS DURING THE EARLY EVENING OVER THE EASTERN PORTION OF THE
FORECAST AREA...WITH OTHERWISE A WEAKENING TREND FOR THE
CONVECTION.  ON SUNDAY...WEAK STALLED FRONT WILL BE ACROSS THE
FORECAST AREA...BUT SUBSIDENT WARMING WILL ALSO TAKE PLACE ALOFT IN
THE WAKE OF THE PREVIOUS NIGHTS SYSTEM.  BEST INSTABILITY WILL BE IN
THE WARM SECTOR OF COURSE AND WILL GO WITH CHANCE POPS THERE WITH
SMALL POPS FURTHER WEST.  ANOTHER STRONG H3 JET RACING INTO THE
WESTERN STATES WILL RESULT IN THE NEXT SYSTEM DEVELOPING EAST OF THE
CENTRAL ROCKIES ON SUNDAY AND THEN MOVING NORTHEAST TO NEAR WI ON
TUESDAY.  THE STALLED FRONT WILL MEANWHILE LIFT NORTH AS A WARM
FRONT ON SUNDAY NIGHT WITH ANOTHER FRONT APPROACHING FROM THE WEST
AND MOVING TO CENTRAL MS BY 12Z TUESDAY...THEN DECELERATING AND
EVENTUALLY STALLING ACROSS THE AREA BY LATE TUESDAY AFTERNOON.  WILL
STAY GENERALLY WITH SLIGHT CHANCE TO CHANCE POPS SUNDAY THROUGH
MONDAY...THEN INCREASE POPS BY TUESDAY AS NEXT SYSTEM MOVES INTO THE
AREA.  WITH ATMOSPHERE DRYING ALOFT THROUGH SUNDAY NIGHT AND WITH
SURFACE FLOW BECOMING MORE SOUTHERLY...MAY SEE PATCHY DENSE FOG ON
SUNDAY NIGHT AND MONDAY NIGHT.

EXTENDED PERIOD...TUESDAY NIGHT THROUGH SATURDAY.  THE STALLED FRONT
WILL EVENTUALLY MOVE EAST OF THE AREA AS A WAVE DEVELOPS ON THE
FRONT AND MOVES UP THE FRONT WITH THE FRONT EVENTUALLY CLEARING THE
AREA ON THURSDAY.  CONSIDERING THE TIMING OF FRONT...WILL ADD POPS
TO WEDNESDAY NIGHT/THURSDAY MORNING WITH OTHERWISE DRY AND COOLER
CONDITIONS THROUGH SATURDAY.  ADJUSTED LOWS DOWN FOR THURSDAY AND
FRIDAY DUE TO COOLER AIRMASS MOVING INTO AREA AND TO ALSO BE MORE IN
LINE WITH ADJACENT ZONES.

FIRE...NO CONCERNS.

MARINE...WILL CONTINUE SMALL CRAFT ADVISORY TONIGHT.

PRELIMINARY NUMBERS ONLY...
MOB EB 060/074 060/076 065 295223
PNS EB 064/074 062/076 065 297323
DTS EB 066/075 064/075 065 297323
GZH EB 061/072 056/075 061 298323
2R0 BB 052/073 051/075 060 294123
61A BB 055/073 053/075 060 295123=

.MOB...
AL...SMALL CRAFT ADVISORY TONIGHT GMZ630-650-670.
FL...SMALL CRAFT ADVISORY TONIGHT GMZ655-675.
MS...NONE.

In the hours before

Special weather statement, Nov 24, 5:35 PM CST, 2 hours 23 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-

SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001

...RETRANSMITTAL FOR MEDIA...

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...

IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
    MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
    BALDWIN AND MOBILE.

IN SOUTHEAST MISSISSIPPI...

    GEORGE COUNTY.

THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...

    STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Nov 24, 5:55 PM CST, 2 hours 3 minutes before
ZONE FORECASTS...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
555 PM CST SAT NOV 24 2001

UPDATED FOR NEW TORNADO WATCH INFORMATION

ALZ051-MSZ067-075-250155-
CHOCTAW-PERRY-WAYNE-
INCLUDING THE CITIES OF...BUTLER...NEW AUGUSTA...WAYNESBORO
555 PM CST SAT NOV 24 2001

.TONIGHT...CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS THIS
EVENING...THEN PARTLY CLOUDY.  LOWS 50 TO 55.  SOUTH WIND 5 TO 10 MPH
BECOMING NORTH LATE.  CHANCE OF RAIN 40 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH ISOLATED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE LOWER 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN LESS THAN 20 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH ISOLATED SHOWERS AND
THUNDERSTORMS.  LOWS IN THE LOWER 50S.  CHANCE OF RAIN 20 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...BECOMING CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 50 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
LOWS 50 TO 55.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE MID 60S.
.THURSDAY...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS IN THE MORNING...THEN MOSTLY CLEAR.  LOWS IN THE LOWER
40S AND HIGHS IN THE LOWER 60S.
.FRIDAY...CLEAR.  LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S.
.SATURDAY...CLEAR.  LOWS IN THE MID 30S AND HIGHS 55 TO 60.

ALZ052>055-250155-
CLARKE-MONROE-WASHINGTON-WILCOX-
INCLUDING THE CITIES OF...CAMDEN...CHATOM...GROVE HILL...
MONROEVILLE
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 800 PM CST...

.TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY THIS EVENING.
SOME STORMS MAY BE SEVERE.  LOWS IN THE MID 50S.  SOUTH WIND 10 MPH
BECOMING NORTHWEST LATE.  CHANCE OF RAIN 70 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE LOWER 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 20 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS.  LOWS IN THE LOWER 50S.  CHANCE OF RAIN 20
PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE MID 60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE LOWER 40S AND HIGHS IN THE
LOWER 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S.
.SATURDAY...MOSTLY CLEAR.  LOWS IN THE MID 30S AND HIGHS 55 TO 60.

ALZ056>060-250155-
BUTLER-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-
INCLUDING THE CITIES OF...ANDALUSIA...BREWTON...EVERGREEN...
GREENVILLE...LUVERNE
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 800 PM CST...

.TONIGHT...WIDESPREAD THUNDERSTORMS THIS EVENING....SOME SEVERE.
OTHERWISE CLOUDY.  LOWS NEAR 60.  SOUTH WIND 10 MPH BECOMING WEST
LATE.  CHANCE OF RAIN 80 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE LOWER 70S.  NORTHWEST WIND 5 TO 10 MPH
BECOMING NORTHEAST IN THE AFTERNOON.  CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS.  LOWS IN THE MID 50S.  CHANCE OF RAIN 20
PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 30 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE UPPER
60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE MID 40S AND HIGHS IN THE
LOWER 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS NEAR 40 AND HIGHS IN THE LOWER 60S.
.SATURDAY...MOSTLY CLEAR.  LOWS IN THE MID 30S AND HIGHS 55 TO 60.

ALZ061-062-MSZ079-250155-
BALDWIN INLAND-GEORGE-MOBILE INLAND-
INCLUDING THE CITIES OF...BAY MINETTE...CITRONELLE...LUCEDALE
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 800 PM CST...

.TONIGHT...CLOUDY.  SCATTERED SHOWERS AND THUNDERSTORMS THIS
EVENING.  SOME STORMS COULD BE SEVERE.  LOWS 57 TO 62.  SOUTH WIND
10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 50 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 57 TO 62.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE UPPER
60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE UPPER 40S AND HIGHS IN THE
MID 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 37 TO 42 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS 55 TO 60.

ALZ063-064-250155-
BALDWIN COASTAL-MOBILE COASTAL-
INCLUDING THE CITIES OF...GULF SHORES...MOBILE
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 800 PM CST...

.TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY THIS
EVENING.  SOME STORMS COULD BE SEVERE.  LOWS 60 TO 65. SOUTH WIND 10
TO 15 MPH BECOMING NORTHWEST LATE.  CHANCE OF RAIN 60 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 60 TO 65.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS IN THE UPPER 50S.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER
70S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS 47 TO 52 AND HIGHS 67 TO 72.
.FRIDAY...MOSTLY CLEAR.  LOWS 40 TO 45 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS NEAR 40 AND HIGHS NEAR 60.

FLZ001-003-005-250155-
ESCAMBIA INLAND-OKALOOSA INLAND-SANTA ROSA INLAND-
INCLUDING THE CITIES OF...CRESTVIEW...JAY...WALNUT HILL
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 1100 PM CST...

.TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING...THEN
CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS.  SOME STORMS MAY BE
SEVERE THIS EVENING.  LOWS NEAR 60.  SOUTH WIND 10 TO 15 MPH
BECOMING NORTHWEST LATE.  CHANCE OF RAIN 70 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHWEST WIND 5 TO 10 MPH
BECOMING NORTHEAST IN THE AFTERNOON.  CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 57 TO 62.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 30 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE UPPER
60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE UPPER 40S AND HIGHS IN THE
MID 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 40 TO 45 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS 55 TO 60.

FLZ002-004-006-250155-
ESCAMBIA COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL-
INCLUDING THE CITIES OF...FORT WALTON BEACH...MILTON...PENSACOLA
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 1100 PM CST...

.TONIGHT...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  SOME STORMS COULD BE SEVERE.  LOWS 60 TO 65.  SOUTH
WIND 10 TO 15 MPH BECOMING WEST LATE.  CHANCE OF RAIN 50 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 60 TO 65.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS IN THE UPPER 50S.  CHANCE OF RAIN 30 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER
70S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS 50 TO 55 AND HIGHS 67 TO 72.
.FRIDAY...MOSTLY CLEAR.  LOWS 40 TO 45 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS NEAR 40 AND HIGHS NEAR 60.

MSZ076-250155-
GREENE-
INCLUDING THE CITY OF...LEAKESVILLE
555 PM CST SAT NOV 24 2001

.TONIGHT...NUMEROUS SHOWERS AND A FEW THUNDERSTORMS THIS EVENING.
OTHERWISE CLOUDY.  LOWS IN THE MID 50S.  SOUTH WIND 10 MPH BECOMING
NORTHWEST LATE.  CHANCE OF RAIN 70 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE LOWER 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 20 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS.  LOWS IN THE LOWER 50S.  CHANCE OF RAIN 20
PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE MID 60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE LOWER 40S AND HIGHS IN THE
LOWER 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S.
.SATURDAY...MOSTLY CLEAR.  LOWS IN THE MID 30S AND HIGHS 55 TO 60.

MSZ078-250155-
STONE-
INCLUDING THE CITY OF...WIGGINS
555 PM CST SAT NOV 24 2001

.TONIGHT...CLOUDY.  SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING.
LOWS 57 TO 62.  SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE.
CHANCE OF RAIN 50 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 57 TO 62.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE UPPER
60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE UPPER 40S AND HIGHS IN THE
MID 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 37 TO 42 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS 55 TO 60.
Special weather statement, Nov 24, 6:06 PM CST, 1 hour 52 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-

SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...

IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
    MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
    BALDWIN AND MOBILE.

IN SOUTHEAST MISSISSIPPI...

    GEORGE COUNTY.

THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...

    STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Nov 24, 6:17 PM CST, 1 hour 41 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-

SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001

...RETRANSMITTAL FOR MEDIA...

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...

IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
    MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
    BALDWIN AND MOBILE.

IN SOUTHEAST MISSISSIPPI...

    GEORGE COUNTY.

THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...

    STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Nov 24, 7:05 PM CST, 53 minutes before
ALZ052>064-FLZ001>006-MSZ079-250200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
705 PM CST SAT NOV 24 2001

...UPDATED TORNADO WATCH INFORMATION...

THE TORNADO WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST MISSISSIPPI...

    GEORGE COUNTY IN SOUTHEAST MISSISSIPPI.

IN SOUTHWEST ALABAMA...

    WASHINGTON AND CLARKE COUNTIES ARE NO LONGER IN THE TORNADO
    WATCH.

THE TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CST FOR THE
FOLLOWING COUNTIES...

IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

THE TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...CONECUH...MONROE...BUTLER...
    CRENSHAW...WILCOX...BALDWIN AND MOBILE.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Nov 24, 7:56 PM CST, 2 minutes before
ALZ054>064-FLZ001>006-250500-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
756 PM CST SAT NOV 24 2001

...UPDATED TORNADO WATCH INFORMATION...

THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 11 PM FOR THE FOLLOWING
COUNTIES IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...CONECUH...MONROE...BUTLER...
    CRENSHAW...WILCOX...BALDWIN AND MOBILE.

THE TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 11 PM CST FOR THE
FOLLOWING COUNTIES IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 6:21 PM CSTTornado WarningMOBButler39 min
Nov 24, 6:41 PM CSTTornado WarningMOBCrenshaw34 min
Nov 24, 6:56 PM CSTTornado WarningMOBButler49 min
Nov 24, 6:56 PM CSTTornado WarningMOBEscambia49 min
Nov 24, 7:14 PM CSTTornado WarningMOBCrenshaw46 min
Nov 24, 7:15 PM CSTFlash Flood WarningMOBButler, Crenshaw, Monroe3 hr
Nov 24, 7:19 PM CSTTornado WarningMOBConecuh, Covington41 min
Nov 24, 7:32 PM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Nov 24, 7:49 PM CSTTornado WarningMOBButler26 min
Nov 24, 8:00 PM CSTTornado WarningMOBCovington45 min
Nov 24, 8:30 PM CSTTornado WarningMOBCrenshaw30 min
Nov 24, 8:31 PM CSTSevere Thunderstorm WarningMOBEscambia29 min

Nearby

Tornado Warnings in Alabama, 2001Every tornado warning in 2001Tornadoes in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.